Numerical modelling of unsteady 2D sheet caviation

Share/Save/Bookmark

Lange de, D.F. and Bruin de, G.J. and Wijngaarden van, L. (1997) Numerical modelling of unsteady 2D sheet caviation. Houille blanche, 4 (5). pp. 89-95. ISSN 0018-6368

[img]
Preview
PDF
1021Kb
Item Type:Article
Copyright:© 1997 Société hydrotechnique de France
Research Group:
Link to this item:http://purl.utwente.nl/publications/32101
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 144342